Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Filtered modules with coefficients


Authors: Eknath Ghate and Ariane Mézard
Journal: Trans. Amer. Math. Soc. 361 (2009), 2243-2261
MSC (2000): Primary 11F80
Published electronically: December 15, 2008
MathSciNet review: 2471916
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We classify the filtered modules with coefficients corresponding to two-dimensional potentially semi-stable $ p$-adic representations of the Galois group of $ \mathbf{Q}_p$ under some assumptions (e.g., $ p$ is odd). We focus on the new features that arise when the coefficients are not necessarily $ \mathbf{Q}_p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11F80

Retrieve articles in all journals with MSC (2000): 11F80


Additional Information

Eknath Ghate
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai 400005, India
Email: eghate@math.tifr.res.in

Ariane Mézard
Affiliation: Laboratoire de mathématiques, Faculté des sciences d’Orsay, Université de Paris-Sud 11, 91405 Orsay Cedex, France
Address at time of publication: Laboratoire de Mathématiques de Versailles, Université de Versailles Saint-Quentin, 45 avenue des États Unis, 78035 Versailles, France
Email: mezard@math.uvsq.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04829-0
PII: S 0002-9947(08)04829-0
Received by editor(s): May 8, 2006
Published electronically: December 15, 2008
Article copyright: © Copyright 2008 American Mathematical Society